# SDR SWIA201231546

- Difficulty date: August 19, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 28,003 hours, 20,613 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Paper
- Condition: Contaminated
- Location: Acars
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACARS PRINTER IS OUT.  ELEMENT THAT ACTIVATES INK IN PAPER IS NOT TURNING OFF.  SLIGHT BURNT PAPER SMELL AND PAPER IS COMING OUT ALL BLACK.  EXCESSIVE HEAT NOTICED FROM PAPER AREA.  (FLT 4800)  FOUND ACARS PAPER TO BE WET ON ONE SIDE.  REPLACED ACARS PAPER.
